Volume 3, Number 3
Preview Issue Next Issue

open access

A. Segal, M. ur Rehman and C. Vuik

10.4208/nmtma.2010.33.1

Numer. Math. Theor. Meth. Appl.,3 (2010), pp. 245-275

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 327 534 Article preview

Purchase

L. Giraud, A. Haidar and Y. Saad

10.4208/nmtma.2010.33.2

Numer. Math. Theor. Meth. Appl.,3 (2010), pp. 276-294

Preview Purchase PDF Citation Download 1 206 Article preview

Purchase

Matthias Ehrhardt

10.4208/nmtma.2010.33.3

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 295-337.

Preview Purchase PDF Citation Download 1 182 Article preview

Purchase

Qiang Niu and Lin-Zhang Lu

10.4208/nmtma.2010.33.4

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 338-351.

Preview Purchase PDF Citation Download 0 175 Article preview

Purchase

I. Yamazaki, X. S. Li and E. G. Ng

10.4208/nmtma.2010.33.5

Numer. Math. Theor. Meth. Appl.,3 (2010), pp. 352-366

Preview Purchase PDF Citation Download 1 173 Article preview

Purchase

Fujian Duan and Lin Fan

10.4208/nmtma.2010.33.6

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 367-386.

Preview Purchase PDF Citation Download 0 177 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80